# SDR FDEA201010053942

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363715
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK SPLICE MAIN CABIN LBL 45 BS 460 - BS 490.  REMOVED SEAT TRACK FROM BS 480 - 390, FABRICATED NEW SEAT TRACK SECTION, CLEANED & EVALUATED SEAT TRACK SPLICE AT BS 490, FOUND NO CORROSION. INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-5 FIG 1, SRM 51-10-1, SRM 51-10-6 & SRM 51-30-2.
